13 Sep 2012
Hello Lillebet - Welcome to DC and I hope you find our site to be helpful and of a supportive nature to meet your n eeds. Are you saying that you have stopped taking this medication but just haven't told your doctor yet? There are lots of things that can happen but not sure why you would want that??? How long had you been taking this medication before making this sudden decision to just stop? If you are having any of the adverse side effects... it is still best to discuss those with your doctor. Keeping your doctor in the loop is paramount to keeping your medical history accurate in case of a sudden emergency, for instance, and you end up in the E.R.
As your comment is posted as "direct", we can only reply once. It is most helpful when posting questions in the future to post them as "conversational" which you can select just before hitting the "submit" button.
Just a thought... can you share a bit more about "why" you want to come off???
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
allergies and use albuterol once in a while because my allergies are due to dust and dust mites. If I take Lorazepam will this cause me to have a ...
1 answer • 19 Feb 2011
... generic Singular for ten months? I stopped it 5 weeks ago but I am still having neuropsychiatic problems, especially ADD type problems
2 answers • 7 Jun 2013
I have asthma and Singular is very expensive for me.
1 answer • 20 Jun 2013
It only happens inside with the AC running.
1 answer • 18 Aug 2013